# SDR JJBA20250609008

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 47,360 hours, 30,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD WONT CLOSE, TOP PANEL HAS GAP AND EXTERNAL HANDLE NOT FLUSH. PERFORMED MCD ADJUSTMENT/TEST AND PERFORMED CHECK WITH THE FORCE GAUGE. LOAD IS WITHIN LIMITS, FOUND RH UPPER ROLLER CAM TO BE LOOSE. RESECURED CAM. SERVICED/LUBRICATED MCD. MCD CYCLE OPEN/CLOSE. EXTERIOR HANDLE SITS FLUSH. OPS CHECK SAT, NO FURTHER DEFECTS NOTED AT THIS TIME. PERFORMED PRESSURIZATION CHECK. OPS CHECK FAIL. FOUND UPPER LH CORNER MCD FRAME SEAL TO BE LOOSE. RESECURED FRAME SEAL. PERFORMED ADJUSTMENT AND SERVICE EXTERIOR HANDLE SITS FLUSH OPS CHECK. NO DEFECTS FOUND AT THIS TIME. BUT PRESSURE CHECK FAIL, FOUND UPPER LH CORNER FRAME SEAL LOOSE. RE-SECURED SILL. PERFORMED PRESSURE/LEAK CHECK OF MCD. OPS CHECK SAT. NO OTHER DEFECTS NOTED. COMPLIED WITH SIDE HINGE MAIN DOOR ADJUSTMENT/TEST AND SERVICING. FOUND RH UPPER ROLLER CAM TO BE LOOSE. CAM RESECURED.
